# SDR ASAA2019020528061

- Difficulty date: February 5, 2019
- Submitted: February 6, 2019
- Operation: Air carrier
- Aircraft: N583AS
- Make and model: Boeing 737890
- Aircraft serial: 35681
- Aircraft time: 43,836 hours, 12,942 cycles
- System (JASC): 2210 · Autopilot System
- Part: Switch
- Condition: Inoperative
- Location: Cockpit
- Part time: 55,064 hours, 19,545 cycles
- Component: Control Panel
- Component part number: 8221567102
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTS V/S MODE SELECT SWITCH LIGHT PARTIALLY INOP. GROUNDED - YES. REMOVED AND REPLACED DFCS MODE CONTROL PANEL PER AMM 22-11-34. PERFORMED MODE CONTROL PANEL INSTALLATION TEST PER AMM 22-11-34-740-801 AND DFCS GROUP 49 (LAND VERIFY) TEST PER AMM 22-11-00-700-801 - ALL TESTS PASS.
